# SDR ASOA201711165224

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Fuselage
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AT RBL 9..00 IS CORRODED BETWEEN FS 693 AND FS 847.00. REMOVED AND REPLACED SEAT TRACK IAW EC/TC REO 670-53-00-343 REV K, DATED 2015-10-22 AND REO 670-53-00-343 REV M, DATED 2015-10-19.
